# SDR CKSA96400

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5646955501
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 1160 LONGERON 31 LT THROUGH LONGERON 32 LT BATHTUB FITTING CORRODED.  REMOVED CORROSION, TREATED, PRIMED IAW SRM DC8 51-1-8.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D.  CORROSION CARD NR 5590-0551. NON-ROUTINE TASK CARD NR 90856, LEVEL 2.
